The Wiener transformation on the limits of symmetric spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 39-52
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a5,
author = {Kucher, O. V. and Plichko, A. M.},
title = {The {Wiener} transformation on the limits of symmetric spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--52},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1392999},
zbl = {0856.46017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a5/}
}
TY - JOUR AU - Kucher, O. V. AU - Plichko, A. M. TI - The Wiener transformation on the limits of symmetric spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1995 SP - 39 EP - 52 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a5/ LA - en ID - AUCMP_1995_36_2_a5 ER -
Kucher, O. V.; Plichko, A. M. The Wiener transformation on the limits of symmetric spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 39-52. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a5/